# SDR HEEA0012702

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106600
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT WORK. FOUND Q103 TRANSISTOR, C106 CAPACITOR AND CR104 DIODE INOPERATIVE AND F1 FUSE BURNT.  REPLACED ALL THESE COMPONENTS.  UNIT FIRED UP AND ADJUSTED POWER OUT AND PULSE WIDTH.  BENCH CHECK GOOD.
